Previous |  Up |  Next

Article

Keywords:
$C^*$-algebra homomorphism; $C^*$-algebra; real rank zero; $\mathbb{C}$-linear $*$-derivation; stability
Summary:
It is shown that every almost linear Pexider mappings $f$, $g$, $h$ from a unital $C^*$-algebra $\mathcal A$ into a unital $C^*$-algebra $\mathcal B$ are homomorphisms when $f(2^n uy)=f(2^n u)f(y)$, $g(2^n uy)=g(2^nu)g(y)$ and $h(2^n uy)=h(2^n u)h(y)$ hold for all unitaries $u \in \mathcal A$, all $y \in \mathcal A$, and all $n\in \mathbb{Z}$, and that every almost linear continuous Pexider mappings $f$, $g$, $h$ from a unital $C^*$-algebra $\mathcal A$ of real rank zero into a unital $C^*$-algebra $\mathcal B$ are homomorphisms when $f(2^n uy)=f(2^n u)f(y)$, $g(2^n uy)=g(2^n u)g(y)$ and $h(2^n uy)=h(2^n u)h(y)$ hold for all $u \in \lbrace v\in \mathcal A\mid v=v^*\hspace{5.0pt}\text{and}\hspace{5.0pt}v\hspace{5.0pt}\text{is} \text{invertible}\rbrace $, all $y\in \mathcal A$ and all $n\in \mathbb{Z}$. Furthermore, we prove the Cauchy-Rassias stability of $*$-homomorphisms between unital $C^*$-algebras, and $\mathbb{C}$-linear $*$-derivations on unital $C^*$-algebras.
References:
[1] L.  Brown and G.  Pedersen: $C^*$-algebras of real rank zero. J.  Funct. Anal. 99 (1991), 131–149. DOI 10.1016/0022-1236(91)90056-B | MR 1120918
[2] P.  Găvruta: A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings. J.  Math. Anal. Appl. 184 (1994), 431–436. DOI 10.1006/jmaa.1994.1211 | MR 1281518
[3] B. E.  Johnson: Approximately multiplicative maps between Banach algebras. J.  London Math. Soc. 37 (1988), 294–316. DOI 10.1112/jlms/s2-37.2.294 | MR 0928525 | Zbl 0652.46031
[4] K.  Jun, B.  Kim and D.  Shin: On Hyers-Ulam-Rassias stability of the Pexider equation. J. Math. Anal. Appl. 239 (1999), 20–29. MR 1719096
[5] R. V.  Kadison and G.  Pedersen: Means and convex combinations of unitary operators. Math. Scand. 57 (1985), 249–266. MR 0832356
[6] R. V.  Kadison and J. R.  Ringrose: Fundamentals of the Theory of Operator Algebras. Elementary Theory. Academic Press, New York, 1994. MR 0719020
[7] C.  Park and W.  Park: On the Jensen’s equation in Banach modules. Taiwanese J.  Math. 6 (2002), 523–531. MR 1937477
[8] Th. M.  Rassias: On the stability of the linear mapping in Banach spaces. Proc. Amer. Math. Soc. 72 (1978), 297–300. DOI 10.1090/S0002-9939-1978-0507327-1 | MR 0507327 | Zbl 0398.47040
Partner of
EuDML logo